MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-016
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to infection.Femoral side revision as tibial components remained as they could not be removed.A dual set up was used with thorough i&d and placement of antibiotic beads.Implants were inserted on different dates as patient had multiple surgeries.The whole distal femur was replaced including the pin.Doi: (b)(6) 2017 (femoral sleeve & stem).(b)(6) 2019 (lps adapter & distal femur).(b)(6) 2020 (patella & hinged insert).Dor: (b)(6) 2020.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
LPS UNIV TIB HIN INS XXSM 16MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10809280
Report Number1818910-2020-24178
Device Sequence Number4089857
Product Code KRO
UDI-Device Identifier10603295079354
UDI-Public10603295079354
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-27-016
Device Catalogue Number198727016
Device Lot NumberJ5771Y
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM LT; LPS FEM TO SLEEVE ADAPTER +0; LPS XX-SM HINGE PIN; PFC*SIGMA/OV/DOME PAT 3PEG,38; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X14MM FLUTED; UNKNOWN BONE CEMENT; UNKNOWN BONE CEMENT; LPS DISTAL FEM COMP XXSM LT; LPS FEM TO SLEEVE ADAPTER +0; LPS XX-SM HINGE PIN; PFC*SIGMA/OV/DOME PAT 3PEG,38; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X14MM FLUTED; UNKNOWN BONE CEMENT; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR